# SDR CA070514004

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Cover
- Condition: Leaking
- Location: Rgb
- Component: Rgb Accessory
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED ON APPROACH AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED LEAKING AT THE REDUCTION GEARBOX ACCESSORY COVER RELATED TO COATING LOSS. (TC NR 20070514004)
